Alert archive / West Virginia / Red Flag Warnings in 2023

Red Flag Warning 1, NWS Charleston, WV

April 18, 202323 counties in West Virginia; Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this red flag warning at Apr 18, 2023, 4:38 AM EDT for 23 counties in West Virginia; Buchanan County, Dickenson County, Virginia. It took effect at Apr 18, 2023, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2023, 4:38 AM EDT (08:38 UTC)
In effect from
Apr 18, 2023, 12:00 PM EDT
Expired
Apr 18, 2023, 8:00 PM EDT
In force
8 hr
Issued by
NWS Charleston, WV
All 25 counties

Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Calhoun County, WV, Clay County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Pocahontas County, WV, Raleigh County, WV, Randolph County, WV, Roane County, WV, Taylor County, WV, Upshur County, WV, Webster County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 57 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 8.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2023-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2023-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2990 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

511 
WWUS81 KRLX 180838
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
438 AM EDT Tue Apr 18 2023

...Dry conditions and gusty winds will create an enhanced risk
for wildfire ignition and spread Today...

VAZ003-004-WVZ013-015-016-018-024>034-039-040-515>526-181645-
/O.UPG.KRLX.FW.A.0001.230418T1600Z-230419T0200Z/
/O.NEW.KRLX.FW.W.0001.230418T1600Z-230419T0000Z/
Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Mingo-Logan-
Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-
Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
438 AM EDT Tue Apr 18 2023

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS FOR
SOUTHWEST VIRGINIA, AND PORTIONS OF SOUTHERN, CENTRAL, AND 
EASTERN WEST VIRGINIA...

The National Weather Service in Charleston has issued a Red Flag
Warning for low relative humidity, gusty winds and dry fuels, 
which is in effect from noon today to 8 PM EDT this evening. The 
Fire Weather Watch is no longer in effect.

* Affected Area...Fire Weather Zone 003 Dickenson, Fire Weather 
  Zone 004 Buchanan, Fire Weather Zone 013 Lincoln, Fire Weather 
  Zone 015 Kanawha, Fire Weather Zone 016 Roane, Fire Weather 
  Zone 018 Calhoun, Fire Weather Zone 024 Mingo, Fire Weather 
  Zone 025 Logan, Fire Weather Zone 026 Boone, Fire Weather Zone 
  027 Clay, Fire Weather Zone 028 Braxton, Fire Weather Zone 029 
  Gilmer, Fire Weather Zone 030 Lewis, Fire Weather Zone 031 
  Harrison, Fire Weather Zone 032 Taylor, Fire Weather Zone 033 
  McDowell, Fire Weather Zone 034 Wyoming, Fire Weather Zone 039 
  Upshur, Fire Weather Zone 040 Barbour, Fire Weather Zone 515 
  Northwest Raleigh, Fire Weather Zone 516 Southeast Raleigh, 
  Fire Weather Zone 517 Northwest Fayette, Fire Weather Zone 518 
  Southeast Fayette, Fire Weather Zone 519 Northwest Nicholas, 
  Fire Weather Zone 520 Southeast Nicholas, Fire Weather Zone 
  521 Northwest Webster, Fire Weather Zone 522 Southeast 
  Webster, Fire Weather Zone 523 Northwest Pocahontas, Fire 
  Weather Zone 524 Southeast Pocahontas, Fire Weather Zone 525 
  Northwest Randolph and Fire Weather Zone 526 Southeast 
  Randolph.

* Timing...Thus afternoon through this evening.

* Winds...West 15 to 20 mph with gusts up to 30 mph across much of
  the area, and 25 to 35 mph with gusts of 45 to 50 mph in the
  northeast West Virginia mountains.

* Relative Humidity...As low as 24 percent.

* Temperatures...In the 60s across much of the area, and upper 40s
  to upper 50s in the northeast West Virginia mountains.

* Lightning...None.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...dry fuels and warm 
temperatures can contribute to extreme fire behavior.

&&

$$

TRM
2 follow-up statements
390 
WWUS81 KRLX 181627
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
1227 PM EDT Tue Apr 18 2023

...Dry conditions and gusty winds will create an enhanced risk
for wildfire ignition and spread Today...

VAZ003-004-WVZ013-015-016-018-024>034-039-040-515>526-190000-
/O.CON.KRLX.FW.W.0001.000000T0000Z-230419T0000Z/
Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Mingo-Logan-
Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-
Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
1227 PM EDT Tue Apr 18 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS FOR
SOUTHWEST VIRGINIA, AND PORTIONS OF SOUTHERN, CENTRAL, AND
EASTERN WEST VIRGINIA...

* Timing...Thus afternoon through this evening.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 24 percent.

* Temperatures...In the upper 50s.

* Lightning...None.

* Impacts...Enhanced risk of wildfire ignition and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...dry fuels and warm
temperatures can contribute to extreme fire behavior.

&&

$$
497 
WWUS81 KRLX 182351
RFWRLX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Charleston WV
751 PM EDT Tue Apr 18 2023

...Red Flag Warning will be allowed to expire as winds diminish
and relative humidity recovers this evening...

VAZ003-004-WVZ013-015-016-018-024>034-039-040-515>526-190100-
/O.EXP.KRLX.FW.W.0001.000000T0000Z-230419T0000Z/
Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Mingo-Logan-
Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-
Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
751 PM EDT Tue Apr 18 2023

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

Gusty winds will continue to diminish and relative humidity is 
expected to recover as temperatures lower this evening into 
tonight. Therefore, the Red Flag Warning will be allowed to 
expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this red flag warning went out at Apr 18, 4:09 AM EDT, 29 minutes earlier.

Area forecast discussion, Apr 18, 4:09 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
409 AM EDT Tue Apr 18 2023

.SYNOPSIS...
An occlusion pulls farther away from the area early this
morning. Warming trend ensues by the middle of the week as the
occlusion gives way to high pressure.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 220 AM Tuesday...

Winds have essentially decoupled across the lowlands while
continuing strong across the ridges overnight. However,
occasional gusts can still mix through to the surface early this
morning, as suggested by some fluctuating temperatures, before
winds pick up in ernest again after daybreak.

Light precipitation will continue to slowly lift northeastward,
out of the area, through daybreak.

As of 1045 PM Monday...

Winds have relaxed more than anticipated; therefore, have
freshened up wind and wind gust grids for the overnight hours.
Also made a few minor adjustments to dewpoints to better reflect
current observations.

As of 535 PM Monday...

After coordinating with partners, elected to issue a Fire
Weather Watch for Tuesday afternoon and evening for portions of
southern, central, and eastern WV, and southwest VA.

Also made minor tweaks to this evenings temperatures and PoPs based
on current observations.

As of 210 PM Monday...

Cloudy skies turn to clear skies by Tuesday morning as the
system to the northwest pushes off to the north and leaves our
region alone. But for now, we have to endure cloudy skies,
cooler than normal temperatures and windy conditions. Also,
lingering rain showers across southeast Ohio and northern and
central West Virginia as well as snow showers in the northeast
mountains with accumulations expected into the early morning.
However, only up to 1 inch can be anticipated across the peaks
and ridges with none elsewhere. By late morning, most clouds
will lift north and cause showers to become nonexistent over the
mountains. Even with most of the area under clear skies
tonight, frost potential will be minimized due to strong surface
flow and borderline temperatures, therefore no advisory was
issued at this time.

For Tuesday, strong westerly winds will continue and with a dry
forecast along with drying fuels, a Fire Danger Statement (SPS)
was hoisted today after collaborating with each division of
Forestry along with neighboring weather offices. We all felt the
best thing is to put the word out and promote the fire danger
threat for tomorrow. Outside the fire danger threat, Tuesday
will be sunny and dry with a decent breeze. Temperatures will
actually represent the climatological norm and even a warming
trend will commence.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
...As of 300 AM Tuesday...

Key Point:

* Heightened fire weather concerns Wednesday and Thursday.

Dry conditions and seasonably warm day time temperatures
prevail under high pressure through Thursday. The ridge center
over West Virginia Wednesday morning begins to shift east
during the afternoon. Light and variable winds in the morning
shift out of the south during the afternoon with speeds under 10
mph. High temperatures will be well above normal both Wednesday
and Thursday with the highest temperatures peaking on Thursday
with highs climbing into the 80s areawide. Gusty southwesterly
flow increases Thursday as the next low pressure system digs
across the northern plains. Gusty winds combined with very low
relative humidity values in the lower 20 percent range brings
heightened fire weather concerns as vegetation becomes drier.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
...As of 300 AM Tuesday...

Key Point:

* Wetting rains on Saturday followed by cooler and cloudy Sunday.

Thursday night through the weekend a pattern change is
anticipated with low pressure deepening across the plains on
Friday, then moving east on Saturday. There is some uncertainty
on timing of initial showers as models are still working to
resolve the energy rotating around the broad trough that spans
much of the central states on Thursday and Friday. One
prominent low center closes off by Saturday morning along the
Mississippi Valley. This low will send a surface low and front
across the CWA on Saturday bringing widespread wetting rains.
Much cooler air advects across behind the front for Sunday with
scattered showers continuing through the end of the weekend as
the upper level trough resides over the Great Lakes.

Next Monday looks drier as the upper low begins to lift north
with a zonal pattern over West Virginia for the start of the new
work week.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
As of 220 PM Monday...

Light precipitation will continue to slowly lift northeastward,
out of the area, through daybreak. No further impacts on the
TAF sites are expected. The high stratocu/low altocu deck across
the north lifts out of the area this morning, but another high
stratocu/low altocu deck, albeit patchy, slowly moves in from
the south later this morning through tonight, in response to a
warm front off to the southwest. VFR conditions prevail
throughout the period as high pressure builds in from the
northwest tonight, ahead of the warm front.

Winds have essentially decoupled across the lowlands while
continuing strong across the ridges overnight. However,
occasional gusts can still mix through to the surface early this
morning, before winds pick up in ernest again after daybreak.
West winds during the day today will gust to 25 kts across the
lowlands and 30 kts across the mountains. Surface flow will
become light west to light and variable tonight, as the high
approaches. Strong west to northwest flow aloft continues.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z WEDNESDAY...

FORECAST CONFIDENCE: Medium to High.

ALTERNATE SCENARIOS: There can be an occasional gust into the
15 to 25 kt range early this morning. Gusty winds today will
fluctuate. Winds may diminish faster than coded tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              TUE 04/18/23
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z WEDNESDAY...
No widespread IFR conditions expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Fire Weather Watch from noon EDT today through this evening
     for WVZ013-015-016-018-024>034-039-040-515>526.
     Wind Advisory until 5 PM EDT this afternoon for WVZ523-526.
OH...None.
KY...None.
VA...Fire Weather Watch from noon EDT today through this evening
     for VAZ003-004.

&&

SYNOPSIS...KH/TRM
NEAR TERM...TRM/JZ/JLB
SHORT TERM...KH
LONG TERM...KH
AVIATION...TRM
Hazardous weather outlook, Apr 17, 5:43 PM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
543 PM EDT Mon Apr 17 2023

WVZ016-018-027>032-039-040-182145-
Roane-Calhoun-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-
543 PM EDT Mon Apr 17 2023

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for portions of central West
Virginia and northern West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Weather Watch.

Frost is possible overnight Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-075-076-083>086-WVZ007>011-017-019-020-182145-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Wirt-Ritchie-Doddridge-
543 PM EDT Mon Apr 17 2023

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Frost is possible overnight Tuesday night into Wednesday morning.

Low afternoon humidity and gusty winds will bring an increasing
afternoon fire danger Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-OHZ087-WVZ005-006-014-182145-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Putnam-
543 PM EDT Mon Apr 17 2023

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of southern West Virginia and
western West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Low afternoon humidity and gusty winds will bring an increasing
afternoon fire danger Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ013-015-024>026-034-515>522-524-525-182145-
Lincoln-Kanawha-Mingo-Logan-Boone-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Southeast Pocahontas-Northwest Randolph-
543 PM EDT Mon Apr 17 2023

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia, southeast West Virginia and southern West Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Weather Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ523-526-182145-
Northwest Pocahontas-Southeast Randolph-
543 PM EDT Mon Apr 17 2023

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Also, light late season snowfall accumulations of an inch or less
are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Fire Weather Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ003-004-WVZ033-182145-
Dickenson-Buchanan-McDowell-
543 PM EDT Mon Apr 17 2023

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Tonight.

Low afternoon humidity and gusty winds will bring an increasing
afternoon fire danger this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Weather Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 18, 4:27 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
427 AM EDT Tue Apr 18 2023

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-
020-181030-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie-Doddridge-
Including the cities of Flatwoods, Raceland, Russell, Grayson,
Olive Hill, Carter Caves State Park, Grayson Lake State Park,
Ashland, Cannonsburg, Louisa, Yatesville Lake State Park,
New Lexington, Crooksville, Somerset, McConnelsville, Stockport,
Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur,
Hamden, Pomeroy, Gallipolis, Ironton, Lake Vesuvius, South Point,
Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven,
Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont,
Paden City, Sistersville, Middlebourne, Teays Valley, Hurricane,
Elizabeth, Harrisville, Pennsboro, and West Union
427 AM EDT Tue Apr 18 2023

...INCREASED FIRE DANGER TODAY...

Very dry conditions are expected today, along with strong gusty
winds. This will create an increased risk for wildfire ignition
and spread.

Be very careful of heat and sparks while operating equipment,
dispose of cigarettes properly, and follow local burn laws.
Outdoor burning is not recommended.

For the middle Ohio Valley, state law prohibits burning in Ohio
and Kentucky from 6 Am to 6 PM, in West Virginia from 7 AM until
5 PM.

TRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:04 PM EDTFrost AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 24 more19 hr

Nearby

Red Flag Warnings in West Virginia, 2023Red Flag Warnings in Virginia, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.